MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8110
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was receiving prostin via a picc line using a syringe pump module (channel c) when a discrepancy in infusion volume was noted.After resetting the ¿volume infused¿ to track hourly delivery, the rn observed 0.05ml infused at ~0920 before going on a break.Upon return at 1000, the volume infused display was blank despite the pump indicating the infusion was ongoing, preventing confirmation of delivered medication.At ~1030, the display reappeared but showed 0ml infused, leaving the amount administered during that period unknown.The pump functioned normally again after 1100 but was replaced due to safety concerns.There was patient involvement, but no harm.Biomed received the pcu and later identified the associated syringe pump module, though no syringe or tubing was available for evaluation.The issue could not be replicated, and investigation is ongoing.
 
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key25521547
Report Number2016493-2026-37545
Device Sequence Number18779850
Product Code FRN
UDI-Device Identifier10885403811043
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110
Device Catalogue Number8110 Alaris Syringe Module
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/14/2026
08/14/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/16/2026
08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015.
Patient SexUnknown